# SDR AALA20150819013

- Difficulty date: August 19, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 19,404 hours, 7,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT TRANSITION Z PANEL IS CORRODED OUT OF LIMITS IN SEVERAL AREA BETWEEN STATIONS 727I & 827.  INSTALLED SPLICE REPAIR IAW SRM 53-00-53-2R-5.
